MAUDE Adverse Event Report: STRYKER SPINE-US ACCULIF PL 6-9MM X 11MM X 27 MM X 8 DEG CAGE; INTERVERTEBRAL BODY FUSION DEVICE

STRYKER SPINE-US ACCULIF PL 6-9MM X 11MM X 27 MM X 8 DEG CAGE; INTERVERTEBRAL BODY FUSION DEVICE
Catalog Number 400006
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/31/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that one year post op ct scan (original surgery date of 2015) shows cage at l4-5 still fully distracted.Cage at l5-s1 is completely collapsed.Patient is doing fine, evidence of bone growth, so surgeon will continue to follow patient.
 
Additional Manufacturer Narrative
Device history review, complaint history review; risk assessment.Manufacturing records were reviewed for the corresponding lot and no relevant issues were identified.Based on the fatigue testing results, the surgeon must consider the levels of implantation, patient weight, patient activity level, other patient conditions, etc.Which may impact the performance of the intervertebral body fusion device.If the patient is involved in an occupation or activity which applies inordinate stress upon the implant (e.G.Substantial walking, running, lifting, or muscle strain) the surgeon must advise the patient that resultant forces can cause failure of the device.Failure of the implant could not be confirmed conclusively therefore a plausible root cause could not be identified.
 
Event or Problem Description
It was reported that one year post op ct scan (original surgery date of 8-18-15) shows cage at l4-5 still fully distracted.Cage at l5-s1 is completely collapsed.Patient is doing fine, evidence of bone growth, so surgeon will continue to follow patient.

Brand Name
ACCULIF PL 6-9MM X 11MM X 27 MM X 8 DEG CAGE
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key5978372
Report Number3004024955-2016-00087
Device Sequence Number93060
Product Code MAX
UDI-Device Identifier07613327066753
UDI-Public(01)07613327066753
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K143616
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/31/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number400006
Device Lot Number02021510
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 08/31/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/26/2016
Supplement Report FDA Received Date11/22/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1